An application of Legendre polynomials to the approximate computation of multiple integrals
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1973), pp. 27-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_4_a4,
author = {E. P. Kalugina},
title = {An application of {Legendre} polynomials to the approximate computation of multiple integrals},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {27--35},
year = {1973},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_4_a4/}
}
E. P. Kalugina. An application of Legendre polynomials to the approximate computation of multiple integrals. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1973), pp. 27-35. http://geodesic.mathdoc.fr/item/IVM_1973_4_a4/